Advertisement

Can I use an AED if someone is wearing a medication patch on their chest?

Do not use an AED on a person wearing a nitroglycerin patch or other medical patch on the chest. With a gloved hand, remove any patches from the chest before attaching the device.

Continue Learning about First Aid For Medical Emergencies & Conditions

Avoid Unnecessary Trips to the Emergency Department
Avoid Unnecessary Trips to the Emergency Department
In the movie Pay It Forward, the storyline is all about doing good deeds for strangers who, in turn, pass on a good deed to someone they don’t know. O...
Read More
If my child is running a low fever, should I keep her home from school?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
When your child has a fever, it can be hard to decide whether to keep him or her home. If the child ...
More Answers
How should I care for someone with a sudden illness?
American Red CrossAmerican Red Cross
Care for sudden illnesses by following the same general guidelines as you would for any emergenc...
More Answers
How to Use an AED
How to Use an AED

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.